MAXIGESIC Pain Relief 32s

Availability: In Stock
Your selection: Only 3 item left
Price: $15.30

Description

was $ 16.99
Now $ 15.30 (10% Off)

Double action pain relief - only Maxigesic combines Paracetamol plus Ibuprofen anti-inflammatory.Maxigesic reduces fever and the discomfort associated with fever. 

Maxigesic is for the temporary relief of pain associated with:

Headache 
Migraine 
Tension Headache 
Toothache 
Arthritis 
Rheumatic Pain 
Dental Procedures 
Tennis Elbow 
Period Pain 
Backache 
Muscular Pain 
Joint Pain 
Sore Throat 
 

Active Ingredients:

Paracetamol - 500mg 
Ibuprofen - 150mg 
Also contains Maize starch 


Dosage:

Adults and children over 12 years of age - Take 1-2 tablets with a large glass of water with food. 
Repeat dose every 4 - 6 hours as required up to a maximum dosage of 8 tablets in any 24 hour period.